# SDR MASA200600255

- Difficulty date: January 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 6,065 hours, 3,763 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 9960015
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON AUS - SLAT FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED DISCONNECT SWITCH.
